Endomorphism algebras over large domains

Volume 156 / 1998

Rüdiger Göbel, Simone Pabst Fundamenta Mathematicae 156 (1998), 211-240 DOI: 10.4064/fm-156-3-211-240


The paper deals with realizations of R-algebras A as endomorphism algebras End G ≅ A of suitable R-modules G over a commutative ring R. We are mainly interested in the case of R having "many prime ideals", such as R = ℝ[x], the ring of real polynomials, or R a non-discrete valuation domain


  • Rüdiger Göbel
  • Simone Pabst

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image